Buy Steroids



Results 1 to 13 of 13
  1. #1
    KERZ is offline New Member
    Join Date
    Apr 2005
    Location
    MID-WEST
    Posts
    15

    Primo- Side Effects

    Anyone ever experienced a nervous feeling while taking Primo? Its kinda feels like being on uppers and its not going away.

    Help please.

  2. #2
    vitor is offline Anabolic Member
    Join Date
    Oct 2005
    Posts
    2,222
    No,
    If you have real Primo, the problem you list is not related to this drug.

  3. #3
    SVTMuscle* is offline Banned
    Join Date
    Dec 2005
    Location
    Massachusetts
    Posts
    7,524
    Yeah are you on anything else?

  4. #4
    GFLEXXX's Avatar
    GFLEXXX is offline Junior Member
    Join Date
    Dec 2006
    Posts
    148
    Many times on Primo, even solo before. That is very unusual
    Probably something else your taking or maybe it is not really Primo...post pics and more info. if you really think it is your Primo..

  5. #5
    Join Date
    Jan 2007
    Location
    Halifax, Nova Scotia
    Posts
    6
    I'm on Primo right now and I'm experiencing the opposite. I'm tired all the time...I could sleep 12 hrs and still want more.

  6. #6
    frank12391's Avatar
    frank12391 is offline Member
    Join Date
    Aug 2006
    Location
    Australia
    Posts
    610
    I feel that way on test the next day after an injection

  7. #7
    GHO5T's Avatar
    GHO5T is offline Senior Member
    Join Date
    Oct 2005
    Location
    Golds Gym
    Posts
    1,540
    Quote Originally Posted by C4N4DI4N_H34VY_M4N
    I'm on Primo right now and I'm experiencing the opposite. I'm tired all the time...I could sleep 12 hrs and still want more.
    Could be the result of high RBC count. Might consider giving blood

  8. #8
    Getbig06's Avatar
    Getbig06 is offline Associate Member
    Join Date
    Nov 2006
    Location
    305
    Posts
    424
    what exactly does your cycle consist of?

  9. #9
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864
    Quote Originally Posted by KERZ
    Anyone ever experienced a nervous feeling while taking Primo? Its kinda feels like being on uppers and its not going away.

    Help please.
    dht based AAS always gives me that feeling, I get it with Mast and even Prov as well. I would call it more of an alert feeling than a nervous one, and I like it.

  10. #10
    Join Date
    Jan 2007
    Location
    Halifax, Nova Scotia
    Posts
    6

    Give Blood.

    Quote Originally Posted by GHO5T
    Could be the result of high RBC count. Might consider giving blood
    Dunno if giving blood is a good idea with all the different substances that are contained in it at this time. But you might be right. I am a usual 4 to 5 hour sleep person and found lately I could sleep for half the day. I havent changed anything in my training. Seems weird.

    Thanks Ghost.

  11. #11
    KERZ is offline New Member
    Join Date
    Apr 2005
    Location
    MID-WEST
    Posts
    15
    I decided to take a primo 200/mg per week and 40 to 60 mg of anavar per day cycle.

    I a history of tendinitis problems and decided to go with primo because I've heard it is similar to deca and at a low 200 mg per wk it shouldn't effect natural test the way 300 mg a wk of deca would.

    My plan was to wait for a few wks so the primo would get into my system and then start the var. However, the primo gave me some weird side effect (more than other AS). I felt like I had eaten a hand full of diet pills all day- and felt this way for almost 6 days. If it would have been a little more intense, everyone would have thought I was on something.
    I dont think its just the gear- it came from a very reliable source.
    I know it sounds f*cking weird. but its true.....

  12. #12
    daytrader's Avatar
    daytrader is offline Member
    Join Date
    Dec 2005
    Location
    Act as if...
    Posts
    763
    Quote Originally Posted by KERZ

    r. However, the primo gave me some weird side effect (more than other AS). ...
    Wow, that IS odd, more side effects than any other aas? bro, you sure your shits legit?

  13. #13
    KERZ is offline New Member
    Join Date
    Apr 2005
    Location
    MID-WEST
    Posts
    15
    Well, more than sus & deca . I'm pretty sure its legit but i didnt make the shit so who knows for sure.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •